MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH OT ULTRA TEST STRIPS; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH OT ULTRA TEST STRIPS; GLUCOSE MONITORING SYS/KIT
Lot Number 4481446
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See incident description for device evaluation.
 
Event or Problem Description
Device evaluation: the lay user/patients test strips have been returned and evaluated by lifescan product analysis with the following findings: the test strips failed testing; the reported issue was confirmed.The test strips were found to have scrap top tape over the electrodes.On (b)(6) 2019, the reporter contacted lifescan usa alleging that ¿some¿ of the patient¿s onetouch ultra test strips didn't ¿have black and white strips on the strip, only blue label¿.This complaint was initially ruled our because information obtained during the initial call did not reasonably suggest a malfunction had occurred.There was no allegation of an adverse event as a result of the reported issue.

Brand Name
OT ULTRA TEST STRIPS
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key8702771
Report Number3008382007-2019-02153
Device Sequence Number1821781
Product Code CGA
UDI-Device Identifier00353885009720
UDI-Public00353885009720
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K043197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4481446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1